# SDR UALA2012022901261

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 58,699 hours, 22,193 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL DOUBLER REPAIR AT FORMER RT ANTENNA LOCATION PER 40795C AND SRM AND ECRA 5341-01012.  MAJOR REPAIR:  INSTALLED DOUBLER REPAIR PER SRM AND ECRA 5341-01012.  MUST BE RE-INSPECTED AT 59900C PER SRI 53-00-11 TABLE 246 PG 355.  CURRENT PTC22193.
